# SDR FDEA202110312701

- Difficulty date: October 31, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 35,472 hours, 24,852 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: RB211535E437
- Part serial: 31423
- Condition: Delaminated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT ENGINE FAN CASE ATTRITION LINER AT 6 O,CLOCK POSITION HAS APPROX 2.5" BY 2"   HOLE/HONEYCOMB MISSING. REMOVED AND INSTALLED NEW ATTRITION LINER IAW RB211 EM 72-34-14-300-007 AND   REMOVED AND INSTALLED NEW ICE BREAKER PANELS IAW RB211 EM 72-34-14-300-014.  WRI CARD 72107874
